# SDR DXTA20082956

- Difficulty date: March 21, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N930QS
- Make and model: Cessna 750
- Aircraft serial: 7500130
- Aircraft time: 6,777 hours, 4,216 cycles
- Engine: Allsn AE3007C
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CYAN (YD FAIL UPPER B) CAS MESSAGE ILLUMINATED INFLIGHT.  ACCOMPLISHED UPPER RUDDER STABILITY AUGMENTATION TEST IAW MM 27-24-01. OPS CHECK GOOD. SWAPPED A & B YSAC FOR FURTHER MONITORING. OPS CHECK GOOD IAW MM 27-24-01.
